# SDR ASAA2018090425975

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 16,664 hours, 5,553 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 1495845
- Condition: Failed
- Location: Cabin Pressure
- Part time: 16,675 hours, 5,556 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START AUTO FAIL AND ALTN LIGHTS ILLUMINATED ON PRESSURIZATION PANEL. GROUNDED - YES. REMOVED & REPLACED NR 1 CPC. OPS CK GOOD. REF AMM 21-31-01.
